# SDR SWIA2019122647109

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON INTERCOSTAL AT FS 484 OTBD OF RBL27 IS CRACKED. (C-CHECK) RO 12/23/2019  REMOVED AND REPLACED CRACKED CLIP WITH NEW CLIP (P/N 601R31171-9) ON INTERCOSTAL AT FS 484.00, OTBD RBL 27 REF CRJ-200 SRM. RESTORD FINISH AND APPLIED CIC TO REWORKED AREA REF CRJ-200 SRM. SEE CONTINUATION FOR DETAILS.
